# SDR 97ZZZX2909

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5896X
- Make and model: Luscom 8A
- Aircraft serial: 2553
- Propeller: Snsnch W72GK
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Separated
- Location: Tip
- Part time: 55 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TIP AND CENTER SECTION (LAMINATE) SEPARATED IN-FLIGHT UNBALANCING ENGINE.  MADE UNSCHEDULED STOP AT NEARBY AIRPORT AFTER SHUT DOWN.
